# SDR COMA0660369

- Difficulty date: June 1, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 28,652 hours, 26,877 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 600751365
- Part serial: HAI0625
- Condition: Failed
- Location: Nlg Door
- Part time: 15,205 hours, 12,576 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5894 - NOSE GEAR DOOR OPEN, WARNING MESSAGE AFTER TAKEOFF (NO GEAR DISAGREE MESSAGE).  REMOVED AND REPLACED NOSE LANDING GEAR DOOR ACTUATOR.
